# SDR CALA20190821385

- Difficulty date: August 16, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 59,877 hours, 25,884 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Part number: D53470854200
- Condition: Corroded
- Location: Frame 60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-05-3-6023, A27-052, AFT CARGO FR60 CLEAT CORRODED STR 44-41 L QTY 3 CLEATS CORRODED. REMOVED 3 CLEATS FR60 STR 44-41L. (2) CLEATS FR60 STR 44-42L WER E CORRODED. (1) CLEAT 42L-41L DAMAGE LIMITED TO SURFACE PROTECTI ON ONLY. IAW SRM A320 51-42-11-801, IAW SRM A320 51-75-12-911-00 1, AND IAW AIRBUS NTM 51-90-00. FABRICATED, HEAT TREATED AND INS TALLED (2) CLEATS FR60 STR 44-42L ADD EMP:V925673 NITED ER 5100R01017 REV F EATS, FASTENERS AND SKIN IAW SRM A320 51-75-12-911-001 AND IAW U IAW SRM A320 51-72-11-911-002. RESTORED SURFACE PROTECTION TO CL -28-11-911-004 AND IAW NTM 51-10-17.INSTALLED (1) CLEAT 42L-41L IAW AIRBUS DWG 17D534 70854 AND REF NO. ABS5044. IAW SRM A320 51
